# SDR QXEA200701910

- Difficulty date: December 15, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 16,682 hours, 16,786 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: LAH0119
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI- FLIGHT 2422 - DEPARTING BOI SELECTED GEAR UP, BUT GEAR REMAINED DOWN. HANDLE WAS ILLUMINATED AND GREEN LIGHTS AND RED UNSAFE LIGHTS STAYED ON.  MOVED HANDLE TO DOWN POSITION AND LIGHT WENT OUT.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE WOW 2 CENTERING HARNESS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
